# SDR CA000718003

- Difficulty date: June 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 70,347 hours, 73,316 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Fuel Heat
- Part time: 39,104 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT FROM MCO, NR 1 FUEL HEAT VALVE FAILED IN OPEN POSITIOIN, CAUSING NR 1 ENGINE HIGH OIL TEMPERATURE. RETURNED TO MCO. REPLACED NR 1 ENGINE FUEL HEAT VALVE AS PER MM, TESTED AS PER MM. CHECKED OK.
